On fixed points on compact Riemann surfaces

Grzegorz Gromadzki

Abstract

n/a
Author Grzegorz Gromadzki (FMPI / IM)
Grzegorz Gromadzki,,
- Institute of Mathematics
Journal seriesBulletin of the Korean Mathematical Society, ISSN 1015-8634, (A 15 pkt)
Issue year2011
Vol48
No5
Pages1015-1021
Keywords in Englishautomorphisms of Riemann surface, fixed point, Fuchsian groups, symmetric representation
DOIDOI:10.4134/BKMS.2011.48.5.1015
URL http://dx.doi.org/10.4134/BKMS.2011.48.5.1015
Languageen angielski
Score (nominal)15
Publication indicators WoS Impact Factor: 2011 = 0.244 (2) - 2012=0.37 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back